Accessibility navigation


Boundary value problems for Boussinesq type systems

Fokas, A. S. and Pelloni, B. (2005) Boundary value problems for Boussinesq type systems. Mathematical Physics Analysis And Geometry, 8 (1). pp. 59-96.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:5049

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation